# SDR 96FDEA00498

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6525326
- Condition: Dented
- Location: Main Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NR 0685) MAIN CARGO DOOR HAS TWO BULGES IN THE OUTER SKIN AT FORWARD AND AFT LIFT ACTUATORS.  CORRECTIVE ACTION:  REWORKED BULGES ON MCD OUTER SKIN AT FORWARD AND AFT LIFT ACTUATORS TO WITHIN LIMITS AS PER DRAWING 52FX1435.  ADJUSTED CLEARANCES BETWEEN MCD OUTER SKIN AND FORWARD AND AFT LIFT ACTUATOR ROD ENDS IAW FEDEX MM 52-34-9.
